Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 703189, 13 pages
http://dx.doi.org/10.1155/2011/703189
Research Article

Practical Stability in terms of Two Measures for Impulsive Differential Equations with “Supremum”

Plovdiv University "Paisii Hiledarski", 4000 Plovdiv, Bulgaria

Received 19 May 2011; Accepted 6 August 2011

Academic Editor: Jianshe Yu

Copyright © 2011 S. G. Hristova and A. Georgiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Hristova, “Practical stability and cone valued Lyapunov functions for differential equations with “maxima”,” International Journal of Pure and Applied Mathematics, vol. 57, no. 3, pp. 313–323, 2009. View at Google Scholar · View at Zentralblatt MATH
  2. G. Chen, J. Shen, and W. Wang, “Practical stability of impulsive functional differential equations,” Nonlinear Studies, vol. 16, no. 1, pp. 57–71, 2009. View at Google Scholar
  3. S. Li, X. Song, and A. Li, “Strict practical stability of nonlinear impulsive systems by employing two Lyapunov-like functions,” Nonlinear Analysis. Real World Applications, vol. 9, no. 5, pp. 2262–2269, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Practical Stability of Nonlinear Systems, World Scientific, Singapore, 1990.
  5. Y. Liu and S. Zhao, “A new approach to practical stability of impulsive functional differential equations in terms of two measures,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 449–458, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. A. Martynyuk, Practical Stability of Motion, Naukova Dumka, Kiev, Ukraine, 1983.
  7. Y. Zhang and J. Sun, “Eventual practical stability of impulsive differential equations with time delay in terms of two measurements,” Journal of Computational and Applied Mathematics, vol. 176, no. 1, pp. 223–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Zhang and J. Sun, “Practical stability of impulsive functional differential equations in terms of two measurements,” Computers & Mathematics with Applications, vol. 48, no. 10-11, pp. 1549–1556, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. Lakshmikantham and X. Z. Liu, Stability Analysis in Terms of Two Measures, World Scientific, Singapore, 1993.
  10. E. P. Popov, Automatic Regulation and Control, Nauka, Moscow, Russia, 1966.
  11. D. Bainov and S. Hristova, Differential Equations with Maxima, Pure and Applied Mathematics, Chapman & Hall/CRC, New York, NY, USA, 2011.
  12. S. Hristova, “Lipschitz stability for impulsive differential equations with "supremum",” International Electronic Journal of Pure and Applied Mathematics, vol. 1, no. 4, pp. 345–358, 2010. View at Google Scholar
  13. H. D. Voulov and D. D. Bainov, “Nonuniform stability for a nonautonomous differential equation with “maxima”,” Rendiconti del Seminario della Facoltà di Scienze dell'Università di Cagliari, vol. 62, no. 2, pp. 101–113, 1992. View at Google Scholar · View at Zentralblatt MATH
  14. H. D. Voulov and D. D. Baĭnov, “On the asymptotic stability of differential equations with “maxima”,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 40, no. 3, pp. 385–420, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. G. Angelov and D. D. Bainov, “On the functional-differential equations with “maximums”,” Applicable Analysis, vol. 16, no. 3, pp. 187–194, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. E. Stepanov, “On solvability of some boundary value problems for differential equations with “maxima”,” Topological Methods in Nonlinear Analysis, vol. 8, no. 2, pp. 315–326, 1997. View at Google Scholar · View at Zentralblatt MATH
  17. D. D. Bainov and P. S. Simeonov, Systems with Impulse Effect, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood Ltd., Chichester, UK, 1989.